CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Graves’ disease: an uncommon cause of late sequelae following DRESS (drug reaction with eosinophilia and systemic symptoms)
Therdpong Tempark, Amatanun Tangthanapalakul, Tawatchai Deekajorndech, Susheera Chatproedprai, Vichit Supornsilchai, Siriwan Wananukul
Clin Exp Pediatr. 2022;65(12):602-604.   Published online June 22, 2022
DOI: https://doi.org/10.3345/cep.2022.00381

Excel Download

Graves’ disease: an uncommon cause of late sequelae following DRESS (drug reaction with eosinophilia and systemic symptoms)
Clinical and Experimental Pediatrics. 2022;65(12):602-604   Crossref logo
Link1 Link2 Link3

Phenobarbital
Reactions Weekly. 2022;1930(1):466-466   Crossref logo
Link1 Link2 Link3

Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS)
Updates in Clinical Dermatology. 2022;133-141   Crossref logo
Link1

Naproxen
Reactions Weekly. 2020;1824(1):217-217   Crossref logo
Link1 Link2 Link3

Phenytoin
Reactions Weekly. 2018;1707(1):227-227   Crossref logo
Link1 Link2 Link3

Phenytoin
Reactions Weekly. 2019;1771(1):258-258   Crossref logo
Link1 Link2 Link3

Cotrimoxazole
Reactions Weekly. 2016;1607(1):138-138   Crossref logo
Link1 Link2 Link3

Carbamazepine
Reactions Weekly. 2021;1861(1):88-88   Crossref logo
Link1 Link2 Link3

Ziprasidone
Reactions Weekly. 2015;1576(1):257-257   Crossref logo
Link1 Link2 Link3

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome
Clinics in Dermatology. 2020;38(6):702-711   Crossref logo
Link1 Link2